# SDR AALA202407013145

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 50,553 hours, 19,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R SHOWS AMBER WITH CHECK DOOR PRESSURE MESSAGE, FD DOOR INDICATIONS NORMAL. PHX MAINTENANCE SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00, PREVIOUS CORRECTION WAS MADE IN TYPE ERROR. SYSTEM CHECKS NORMAL, OK FOR SERVICE.
